# SDR 2025100205185

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT KHND (ON-SPEED, WITH AN APPROXIMATE TAILWIND 5 KNOTS), PF REPORTED THAT HE ATTEMPTED TO BRAKE HEAVILY BUT GOT A MEDIOCRE BRAKING ACTION. AT 65 KNOTS,  TOOK OVER CONTROLS AND NOTICED THE SAME ACTION. (SPEED BRAKES AND THRUST REVERSERS WERE IN THEIR NORMAL POSITIONS FOR AFTER TOUCHDOWN.)  AFTER WE PARKED I CHECKED BOTH MAIN LANDING GEAR FOR HYDRAULIC LEAKS AND THERE WERE NONE, BUT THERE WAS LIGHT SMOKE COMING FROM ONE  OR BOTH BRAKE ASSEMBLIES ON THE THE RIGHT MAIN GEAR.
